# SDR IPXA2673759

- Difficulty date: May 18, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 37,367 hours, 11,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310096G
- Part serial: 000074
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C,  RT WING OTBD FLAP T/E WEDGE UPPER SURFACE MID AREA DELAMINATED FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1) FIG 9, REV 52.
